Generalized Common Fixed Point Result in Banach Space

Authors

  • Kanhaiya Jha School of Science, Kathmandu University, Nepal

DOI:

https://doi.org/10.3126/jnms.v1i1.42169

Keywords:

Fixed point, Banach space, compatible mappings

Abstract

The aim of this paper is to establish a common fixed point theorem for weakly compatible pair of self mappings in Banach space which generalizes and improves various well known comparable results.

Downloads

Download data is not yet available.
Abstract
35
PDF
24

Downloads

Published

2018-02-11

How to Cite

Jha, K. (2018). Generalized Common Fixed Point Result in Banach Space. Journal of Nepal Mathematical Society, 1(1), 18–21. https://doi.org/10.3126/jnms.v1i1.42169

Issue

Section

Articles